WoRMS name details

Checked: verified by a taxonomic editorDiphyllidiidae d'Orbigny, 1841

558928 (urn:lsid:marinespecies.org:taxname:558928)
Unaccepted: synonym, or anything that is not accepted unaccepted
Family
Bouchet, P. (2011). Diphyllidiidae d'Orbigny, 1841. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/traits/aphia.php?p=taxdetails&id=558928 on 2017-11-22

Date
action
by
2011-01-31 21:34:38Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]